# SDR AALA201902069012

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 52,418 hours, 26,751 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE FAILED TO ADVANCE LEFT THROTTLE FROM IDLE THRUST LEVER OFF.  RE-ACCOMPLISH CLUTCH LUBE PER MCM 76-93-11; PERFORMED SERVO TEST AND RTS ON  #1 & #2 DFGC PER AMM 22-01-05.
